A 24-year-old female asked:
Disclaimer

i'll be starting retin a (tretinoin) 0.05% .. can i still wax my face? i will need to

1 doctor answer
Dr. Jalal Zuberi
44 years experience Pediatrics
Use Caution: As Retin A (tretinoin) can sensitize the skin in many patients, the addition of other irritants to the skin such as facial waxing or chemical peels may potentiate an irritant facial dermatitis. It is important to consult with a board certified dermatologist while on any topical retinoids so the addition of other topical agents can be monitored and managed appropriately.
Answered on Sep 7, 2014

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 48-year-old female asked:
Dr. Todd Sisto
36 years experience Breast Surgery
Probably: Depending on what you're using it for, you may then be asked to up the dose and you'll go through the same process again
1
1 thank
A 20-year-old female asked:
Dr. Vicki Levine
40 years experience Dermatology
Stop the Retin A (tretinoin): You should stop the retin a (tretinoin) for several days before you do this procedure to avoid getting a burn of your skin.
A female asked:
Dr. Brad Goldenberg
35 years experience Pediatrics
Shouldn't be: The action of retin A (tretinoin) is to increase skin turnover, so less blocked pores, meaning LESS acne. This doesn't cure your acne, but as long as ... Read More
1
1 thank
A 20-year-old male asked:
Dr. Vance Harris
36 years experience Family Medicine
Gradually increase: Most everyone has trouble with drying and irritation when starting this medication. Sometimes we start with a weaker strength. I have patients with se ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month